Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2014, Article ID 143564, 3 pages
http://dx.doi.org/10.1155/2014/143564
Case Report

Toxic Anterior Segment Syndrome following Phacoemulsification Secondary to Overdose of Intracameral Gentamicin

1Department of Ophthalmology, Faculty of Medicine, Kafkas University, Merkez, 36100 Kars, Turkey
2Department of Ophthalmology, Dr. Lutfi Kirdar Kartal Education and Research Hospital, 34865 Istanbul, Turkey
3Department of Ophthalmology, Hacettepe University Beytepe Health Center, 06800 Ankara, Turkey
4Department of Pathology, Dr. Lutfi Kirdar Kartal Education and Research Hospital, 34865 Istanbul, Turkey
5Kafkas University, 36100 Kars, Turkey

Received 3 July 2014; Accepted 30 October 2014; Published 10 December 2014

Academic Editor: Marco A. Zarbin

Copyright © 2014 Yaran Koban et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaran Koban, Selim Genc, Gorkem Bilgin, et al., “Toxic Anterior Segment Syndrome following Phacoemulsification Secondary to Overdose of Intracameral Gentamicin,” Case Reports in Medicine, vol. 2014, Article ID 143564, 3 pages, 2014. https://doi.org/10.1155/2014/143564.